MathSciNet Relay Station
MathSciNet bibliographic data
MR336475 47H15
Fitzpatrick, P. M. On the structure of the set of solutions of equations involving $A$-proper mappings. Trans. Amer. Math. Soc. 189 (1974), 107–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement